# SDR DALA2025111208307

- Difficulty date: November 8, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 35,850 hours, 3,429 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR RESERVOIR DOOR ASSIST BOTTLE LEAKED OUT WHILE TRYING TO PUT SAFETY PIN IN. REMOVED R1 DOOR ASSIST RESIVOIR BATTLE AND REPLACED IAW A350 AMM 52-11. RII COMPLETE QC5431. A/C OK FOR SVC. (LP# 7161405)
